# SDR GAIA0091

- Difficulty date: February 21, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1849 - FWA-SEA - AFTER TAKEOFF FLIGHT, THE DOOR WARNING LIGHT ON BOTH THE FORWARD PANEL AND FE ANNUNCIATOR PANEL ILLUMINATED.  SLOWED AIRCRAFT TO 230 KNOTS, CYCLED GEAR AND WHICH RESULTED IN THE SAME INDICATIONS.  THE AIRCRAFT CONTINUED ON TO SEA AND LANDED SAFELY, WITHOUT ANY FURTHER DIFFICULTIES.  FOUND THE RIGHT GEAR SWITCH LOOSE.  RESECURED SWITCH AND OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
